# SDR HEEA968709

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50046
- Make and model: Bell 206L-1
- Aircraft serial: 45173
- Engine: Allsn 250C28B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252473834
- Condition: Leaking
- Location: Retain Plate
- Part time: 14,244 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL REMOVED DUE TO LEAKING AROUND RETAINING PLATE AREA.  NO PROBLEM WITH RFSE 250-93-3 MEDLIN BEARINGS. REPLACED WITH AN OVERHAULED FUEL CONTROL.
